Medical Xpress – Mon 3 Oct 16

Aside from pesky side effects like nausea and headaches, hormonal contraceptives are generally considered quite safe and effective. But researchers Wednesday identified a heightened risk of …

Medical Xpress – Thu 29 Sep 16

(HealthDay)—Women who use hormonal methods for birth control may have a higher risk of developing depression—and teenagers may be most vulnerable, according to a study published online Sept. …

FOXNews – Fri 30 Sep 16

Hormonal contraception, including birth control pills or implants, may increase a woman’s odds of depression and antidepressant medication use, according to a large study of Danish women.

“, Reuters – Thu 29 Sep 16

WebMD – Thu 29 Sep 16

Study also ties hormonal patches, IUDs to greater antidepressant use, especially in teens

MedPageToday – Wed 28 Sep 16

(MedPage Today) — Study suggests association

Kaiser Health News – Wed 28 Sep 16

The research, published in JAMA Psychiatry, finds significant increases in the use of anti-depressants and depression diagnoses for women using hormonal forms of contraceptives, such as the …